# SDR DXTA200812230342A

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 3,434 hours, 2,261 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL 4 MAIN TIRES BLOWN UPON LANDING DUE TO FROZEN BRAKES.
